# SDR ASAA2020021063134

- Difficulty date: February 6, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 35,611 hours, 10,327 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#1 ENGINE WILL NOT START WITH IGN R SELECTED. GROUNDED - YES. RELEASED PER MEL 74-1E. #1 ENGINE RIGHT IGNITION SYSTEM IS INOP. OPENED #1 ENG INBD T/R, AND ACCOMPLISHED GVI ON R/H IGNITER LEADS AND EXCITER FOR LOOSE ITEMS, NO DEFECTS NOTED. OPS CHECK R IGN PER B737-800 AMM 74-00-00-750-801-F00 NO DEFECT NOTED. ACCOMPLISHED IDLE RUN PER AMM 71-00-00-800-808-F00 W/ R IGN SELECTED, ENGINE RUN NORMAL. CLEARED MEL 74-1E. A/C RETURNED TO NORMAL CONFIGURATION.
